# SDR 2010FA0000355

- Difficulty date: July 1, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CORROSION AT NR 1 PYLON OTBD CAP SKIN.  MINOR REPAIR ACCOMPLISHED BY BLEND OUT THE CORROSION AND APPLY FINISH TREATMENT.
